Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: new need answers please

Posted by ST on May 8, 2002, at 17:01:05

In reply to Re: new need answers please blg, posted by pedr on May 5, 2002, at 3:30:25

HI blg,
I found this site because I was going to try Effexor and wanted feedback. I kept reading posts from people who said this drug was a nightmare. I decided to try Effexor anyway, thinking it may be different for me. Nope.

I'm weaning myself off it after about 5 months because of a lot of reasons (side effects).
Yes, at first I was nauseous, had flu-like symtoms and was edgy. As my system became used to it, those light-headed nervous feelings wore off. What then set in was comlplete exhaustion. I needed tons and tons of sleep a night. I found out from posts on this board that this was common. Also - my libido was completely wiped out. Again, common.

Good luck with Effexor, but I suggest reading as many archived posts about it as possible!!!! I would say one out of 10 or so people seem to be happy with Effexor.

VERY IMPORTANT - as you may have read so far on this board, the withdrawal symptoms from Effexor are truly devastating. I'm down to only 5 mg a day from 225 mg. I weaned myself off of it very slowly, but some days are really difficult for me as I feel like I have the flu. I tried to quit completely this past weekend and it was as if I had the worst flu I'd *ever* experienced. I also was an emotional wreck.

Keep reading about this drug. It may be great for you....

Good luck,
Sarah


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ST thread:105094
URL: http://www.dr-bob.org/babble/20020503/msgs/105624.html